Franz-Viktor Kuhlmann's

Published and Accepted Papers, Theses and Proceedings


A) Theses


B) Proceedings


C) Refereed publications

  1. Kuhlmann, F.-V. - Prestel, A.: On places of algebraic function fields, J. reine angew. Math. 353 (1984), 182-195
    (pdf file)
  2. Kuhlmann, F.-V. - Pank, M. - Roquette, P.: Immediate and purely wild extensions of valued fields, manuscripta mathematica 55 (1986), 39-67
    (pdf file)
  3. Basarab, S. A. - Kuhlmann, F.-V.: An isomorphism theorem for henselian algebraic extensions of valued fields, manuscripta mathematica 77 (1992), 113 - 126
    (postscript file) --- [Abstract]
  4. Kuhlmann, F.-V.: Quantifier elimination for henselian fields relative to additive and multiplicative congruences, Israel Journal of Mathematics 85 (1994), 277-306
    (postscript file)
  5. Kuhlmann, F.-V. - Kuhlmann, S.: On the structure of nonarchimedean exponential fields II, Communications in Algebra 22 (1994), 5079-5103
    (postscript file)
  6. Kuhlmann, F.-V.: Abelian groups with contractions I, in: Proceedings of the Oberwolfach Conference on Abelian Groups 1993, Amer. Math. Soc. Contemporary Mathematics 171 (1994), 217-241
    (postscript file) --- [Abstract]
  7. Kuhlmann, F.-V.: Abelian groups with contractions II: weak o-minimality, in: Abelian Groups and Modules (Proceedings of the Padova Conference 1994, eds. A. Facchini and C. Menini), Kluwer Academic Publishers, Dordrecht (1995), 323-342
    (postscript file) --- [Abstract]
  8. Kuhlmann, F.-V. - Kuhlmann, S. - Shelah, S.: Exponentiation in power series fields, Proc. Amer. Math. Soc. 125 (1997), 3177--3183
    (postscript file) --- [Abstract]
  9. Kuhlmann, F.-V. - Kuhlmann, S.: Ax-Kochen-Ershov principles for valued and ordered vector spaces, in: Proc. Curacao Meeting on Ordered Algebraic Structures, eds. W. C. Holland and J. Martinez, 237-259
    (postscript file) --- [Abstract]
  10. Kuhlmann, F.-V. - Kuhlmann, S.: The exponential rank of nonarchimedean exponential fields, in: Proceedings of the Special Semester in Real Algebraic Geometry and Ordered Structures, Baton Rouge 1996, Contemporary Mathematics 253 (2000), 181-201. Prepublication in: The Fields Institute Preprint Series, Toronto (June 1997); also in: Structures Algébriques Ordonnées, Séminaire Paris VII (1997)
    (postscript file) --- [Abstract]
  11. Kuhlmann, F.-V.: Valuation theoretic and model theoretic aspects of local uniformization, in: Resolution of Singularities - A Research Textbook in Tribute to Oscar Zariski. Herwig Hauser, Joseph Lipman, Frans Oort, Adolfo Quiros (eds.), Progress in Mathematics Vol.181, Birkhäuser Verlag Basel (2000), 381-456
    (postscript file) --- [Abstract]
  12. Kuhlmann, F.-V. - Lombardi, H.: Construction du Hensélise d'un corps valué, J. Alg. 228 (2000), 624-632
  13. Kuhlmann, F.-V.: Elementary properties of power series fields over finite fields , J. Symb. Logic 66 (2001), 771-791
    (pdf file) --- [Abstract]
  14. van den Dries, L. - Kuhlmann, F.-V.:
    Images of additive polynomials in Fq((t)) have the optimal approximation property, Can. Math. Bulletin 45 (2002), 71-79
    (dvi file) --- (postscript file)
  15. Kuhlmann, F.-V. - Kuhlmann, S. - Marshall, M. - Zekavat, M.: Embedding ordered fields in formal power series fields, J. Pure Appl. Algebra 169 (2002), 71-90
    (dvi file) --- (postscript file)
  16. Kuhlmann, F.-V. - Lombardi, H. - Perdry, H.: Dynamic computations inside the algebraic closure of a valued field, in: Valuation Theory and its Applications, Volume II, Proceedings of the Valuation Theory Conference Saskatoon 1999, eds. F.-V. Kuhlmann, S. Kuhlmann and M. Marshall, The Fields Institute Communications Series 33, Publications of the Amer. Math. Soc. (2003), 133-156
    (dvi file) --- (postscript file)
  17. Kuhlmann, F.-V. - Kuhlmann, S.: Valuation theory of exponential Hardy fields I, Mathematische Zeitschrift 243 (2003), 671-688
    (dvi file) --- (postscript file)
  18. Kuhlmann, F.-V. - Kuhlmann, S. - Shelah, S.: Functorial Equations for Lexicographic Products, Proc. Amer. Math. Soc. 131, (2003), 2969-2976
    (dvi file) --- (postscript file)
  19. Kuhlmann, F.-V.: A correction to Epp's paper ``Elimination of wild ramification'', Inventiones Math. 153, 679-681
    (pdf file)
  20. Kuhlmann, F.-V.: On places of algebraic function fields in arbitrary characteristic, Advances in Math. 188 (2004), 399-424
    (dvi file) --- (postscript file)
  21. Kuhlmann, F.-V.: Value groups, residue fields and bad places of rational function fields, Trans. Amer. Math. Soc. 356 (2004), 4559-4600
    (pdf file)
  22. Giraudet, M. - Kuhlmann, F.-V. - Leloup, G.: Formal series with exponents in cyclically ordered groups, Arch. Math. 84 (2005), 118-130
    (pdf file)
  23. Knaf, H. - Kuhlmann, F.-V.: Abhyankar places admit local uniformization in any characteristic, Ann. Scient. Ec. Norm. Sup. 38 (2005), 833-846
    (dvi file) --- (postscript file)
  24. Kuhlmann, F.-V.: Additive Polynomials and Their Role in the Model Theory of Valued Fields, Proceedings of the Workshop and Conference on Logic, Algebra, and Arithmetic, held October 18-22, 2003. Lecture Notes in Logic 26 (2006), 160-203
    (pdf file)
  25. Kuhlmann, F.-V.: Dense subfields of henselian fields, and integer parts, Proceedings of the Workshop and Conference on Logic, Algebra, and Arithmetic, held October 18-22, 2003. Lecture Notes in Logic 26 (2006), 204-226
    (postscript file) --- (pdf file)
  26. Knaf, H. - Kuhlmann, F.-V.: Every place admits local uniformization in a finite extension of the function field, Advances in Math. 221 (2009), 428-453
    (pdf file)
  27. Kuhlmann, F.-V. - Kuhlmann, S. - Lee, J.: Valuation bases for generalized algebraic series fields, Journal of Algebra 322 (2009), 1430-1453
    (pdf file)
  28. Kuhlmann, F.-V. - Kuhlmann, S. - Fornasiero, A.: Towers of complements to valuation rings and truncation closed embeddings of valued fields, Journal of Algebra 323 (2010), 574-600
    (pdf file)
  29. Kuhlmann, F.-V.: Elimination of Ramification I: The Generalized Stability Theorem, Trans. Amer. Math. Soc. 362 (2010), 5697-5727
    (dvi file) --- (postscript file) --- (pdf file)
  30. Kuhlmann, F.-V.: A classification of Artin Schreier defect extensions and a characterization of defectless fields, Illinois J. Math. 54 (2010), 397-448
    Original version: (pdf file) --- Corrected version: (pdf file)
  31. Kuhlmann, F.-V.: The defect, in: Commutative Algebra - Noetherian and non-Noetherian perspectives. Marco Fontana, Salah-Eddine Kabbaj, Bruce Olberding and Irena Swanson (eds.), Springer 2011
    (pdf file)
  32. Kuhlmann, F.-V.: Maps on ultrametric spaces, Hensel's Lemma, and differential equations over valued fields, Comm. in Alg. 39 (2011), 1730-1776
    (dvi file) --- (pdf file)
  33. Kuhlmann, F.-V. - Machura, M. - Osiak, K.: Metrizability of spaces of R-places of function fields of transcendence degree 1 over real closed fields, Comm. in Alg. 39 (2011), 3166-3177
    (pdf file)
  34. Kuhlmann, F.-V.: Approximation of elements in henselizations, manuscripta math. 136 (2011), 461-474
    (pdf file)
  35. Azgin, S. - Kuhlmann, F.-V. - Pop, F.: Characterization of extremal valued fields, Proc. Amer. Math. Soc. 140 (2012), 1535-1547
    (pdf file)
  36. Kuhlmann, F.-V. - Kuhlmann, K.: Embedding theorems for spaces of R-places of rational function fields and their products, Fundamenta Math. 218 (2012), 121-149
    (pdf file)
  37. Kuhlmann, F.-V. - Novacoski, J.: Henselian elements, J. Alg. 418 (2014), 44-65
    (pdf file)
  38. Kuhlmann, F.-V. - Vlahu, Izabela: The relative approximation degree in valued function fields, Mathematische Zeitschrift 276 (2014), 203-235
    (pdf file)
  39. Kuhlmann, F.-V.: The algebra and model theory of tame valued fields, J. reine angew. Math. 719 (2016), 1-43; DOI: 10.1515/crelle-2014-0029 (2014 online)
    (pdf file)
  40. Kuhlmann, F.-V. - Naseem, A.: Defects of algebraic function fields, completion defects and defect quotients, in: Proceedings of the Second International Conference on Valuation Theory, Spain 2011, EMS Series of Congress Reports (2014), 320-349
    (pdf file)
  41. Kuhlmann, F.-V. - Kuhlmann, K. - Shelah, S.: Symmetrically complete ordered sets, abelian groups and fields, Israel J. Math. 208 (2015), 261-290
    (pdf file)
  42. Blaszczok, A. - Kuhlmann, F.-V.: Corrections and Notes for the Paper "Value groups, residue fields and bad places of rational function fields", Trans. Amer. Math. Soc. 367 (2015), 4505-4515
    (pdf file)
  43. Kuhlmann, F.-V. - Kuhlmann, K.: A common generalization of metric and ultrametric fixed point theorems, Forum Math. 27 (2015), 303-327; and: Correction to "A common generalization of metric, ultrametric and topological fixed point theorems", Forum Math. 27 (2015), 329-330
    alternative corrected version: (pdf file)
  44. Blaszczok, A. - Kuhlmann, F.-V.: Algebraic independence of elements in completions and maximal immediate extensions of valued fields, J. Alg. 425 (2015), 179-214
    (pdf file)
  45. Kuhlmann, F.-V. - Pal, K.: The model theory of separably tame fields, J. Alg. 447 (2016), 74-108
    (pdf file)
  46. Anscombe, S. - Kuhlmann, F.-V.: Notes on extremal and tame valued fields, J. Symb. Logic 81 (2016), 400-416
    (pdf file)
  47. Kuhlmann, F.-V. - Kuhlmann, K. - Visan, C.: Valuations on rational function fields that are invariant under permutation of the variables, J. Alg. 464 (2016), 279-296
    (pdf file)
  48. Blaszczok, A. - Kuhlmann, F.-V.: On maximal immediate extensions of valued fields, Mathematische Nachrichten 290 (2017), 7-18
    (pdf file)
  49. Kuhlmann, F.-V. - Kuhlmann, K.: Fixed point theorems for spaces with a transitive relation, Fixed Point Theory 18 (2017), 663-672
    (pdf file)
  50. Kuhlmann, F.-V. - Kuhlmann, K. - Sonaallah, F.: Coincidence Point Theorems for Ball Spaces and Their Applications, in: Ordered Algebraic Structures and Related Topics, CIRM , Luminy, France, October 12-16 2015, Contemporary Mathematics 697 (2017), 211-226
    (pdf file)
  51. Kuhlmann, F.-V. - Kuhlmann, S.: Valuation theory of exponential Hardy fields II: Principal parts of germs in the Hardy field of o-minimal exponential expansions of the reals, in: Ordered Algebraic Structures and Related Topics, CIRM , Luminy, France, October 12-16 2015, Contemporary Mathematics 697 (2017), 227-237
    (pdf file)
  52. Kuhlmann, F.-V. - Kuhlmann, K. - Paulsen, M.: The Caristi-Kirk Fixed Point Theorem from the point of view of ball spaces, Journal of Fixed Point Theory Appl. 20, Art. 107 (2018), DOI 10.1007/s11784-018-0576-8
    online (open access) - View-only access to original article
  53. Dobrowolski, J. - Kuhlmann, F.-V.: Valuation theory, generalized IFS attractors and fractals, Arch. Math. 111 (2018), 287-297, DOI 0.1007/s00013-018-1202-0
    online (open access)
  54. Blaszczok, A. - Kuhlmann, F.-V.: Counting the number of distinct distances of elements in valued field extensions, J. Alg. 509 (2018), 192-211
    (pdf file)
  55. Kuhlmann, F.-V.: Elimination of Ramification II: Henselian Rationality, Israel J. Math. 234 (2019), 927–958
    (pdf file) - View-only access to original article
  56. Kubiś, W. - Kuhlmann, F.-V.: Chain intersection closures, Topology Appl. 262 (2019), 11-19
    (arXiv)
  57. Kuhlmann, F.-V.: Correction and notes to the paper "A classification of Artin-Schreier defect extensions and characterizations of defectless fields", Illinois J. Math. 63 (2019), 463-468
    (pdf file)
  58. Cubides Kovacsics, P. - Kuhlmann, F.-V. - Rzepka (formerly Blaszczok), A.: On valuation independence and defectless extensions of valued fields, J. Algebra 555 (2020), 69-95
    (pdf file)
  59. Dutta, A. - Kuhlmann, F.-V.: Eliminating Tame Ramification: generalizations of Abhyankar's Lemma, Pacific J. Math. 307 (2020), 121-136
    (pdf file)
  60. Kuhlmann, F.-V.: Selected methods for the classification of cuts and their applications, Proceedings of the ALANT 5 conference 2018, Banach Center Publications 121 (2020), 85-106
    (pdf file)
  61. Ćmiel, H. - Kuhlmann, F.-V. - Kuhlmann, K.: A generic approach to measuring the strength of completeness/compactness of various types of spaces and ordered structures, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 115, Article number: 156 (2021)
    (pdf file) - View-only access to original article
  62. Bartsch, R. - Kuhlmann, F.-V. - Kuhlmann, K.: Construction of ball spaces and the notion of continuity, New Zealand Journal of Mathematics 51 (2021), 49-64
    (arXiv)
  63. Kuhlmann, F.-V.: Valued fields with finitely many Artin Schreier defect extensions, Journal of Algebra and Its Applications 21 (2022), Article No. 2250049
    DOI: 10.1142/S0219498822500499
    (pdf file)
  64. Kuhlmann, F.-V.: Subfields of algebraically maximal Kaplansky fields, Communications in Algebra 50 (2022), 3346-3353
    DOI: 10.1080/00927872.2022.2032118
    (pdf file) - (eprint)
  65. Kuhlmann, F.-V.:
    Approximation types describing extensions of valuations to rational function fields, Mathematische Zeitschrift 301 (2022), 2509-2546
    open access DOI: 10.1007/s00209-022-02980-2
    View-only access to original article
  66. Kuhlmann, F.-V. - Nart, E.:
    Cuts and small extensions of abelian ordered groups, Journal of Pure and Applied Algebra 226 (2022)
    DOI: 10.1016/j.jpaa.2022.107103
    (pdf file)
  67. Becker, E. - Kuhlmann, F.-V. - Kuhlmann, K.: Density of Composite Places in Function Fields and Applications to Real Holomorphy Rings, Mathematische Nachrichten (2022)
    DOI: 10.1002/mana.202000308
    View-only access to original article
    (pdf file)
  68. Kuhlmann, F.-V. - Rzepka, A.: The valuation theory of deeply ramified fields and its connection with defect extensions, to appear in Transactions Amer. Math. Soc.
    (pdf file)
  69. Ćmiel, H. - Kuhlmann, F.-V. - Szewczyk, P.: On the continuity of roots of polynomials over valued fields, to appear in Communications in Algebra
    (pdf file)
    online first


Preprints

Other publications


Back to Franz-Viktor Kuhlmann's Home Page

Link to The Valuation Theory Home Page


Last update: November 3, 2022